Selected Publications

The pdf files below are preprint (e.g. archive) versions of the published articles.
 In particular, the formats are different and  there may be small differences in the content.

On local properties of non-Archimedean spaces                                     PDF  (286 KB)
Math. Ann. 318 (2000), 585-607.

On local properties of non-Archimedean spaces II                                 PDF  (278 KB)
Isr. J. of Math. 140 (2004), 1-27.

A new proof of the Gerritzen-Grauert theorem                                       PDF (176 KB)
Math. Ann. 333 (2005), 261-269.

Desingularization of quasi-excellent schemes of characteristic zero      PDF  (425 KB)
Adv. Math. 219 (2008), 488-522.

Non-Archimedean analytification of algebraic spaces                            PDF (528 KB)
joint work with B. Conrad, J. Alg. Geom. 18 (2009), 731-788.

Power series over generalized Krull domains                                           PDF (131 KB)
joint work with E. Paran, J. of Algebra 323 (2010), 546-550.

Stable modification of relative curves                                                       PDF (650 KB)
J. Alg. Geom. 19 (2010), 603-677.

Q-universal desingularization                                                                     PDF (311 KB)
 joint work with E. Bierstone and P. Milman,
Asian J. of Math. 15 (2011), 229-250.

Riemann-Zariski spaces                                                                              PDF (483 KB)
Isr. J. of Math. 185 (2011), 1-42.

Absolute desingularization in characteristic zero                                     PDF (304 KB)
Motivic integration and its interactions with model theory
and non-Archimedean geometry. Volume II, London Math. Soc.
Lecture Note Ser., 384 (2011), 213-250.

Functorial desingularization of quasi-excellent schemes
in characteristic zero: the non-embedded case                                         PDF (394 KB)
Duke Journal of Mathematics 161 (2012), 2208-2254.

Inseparable local uniformization                                                                PDF (721 KB)
Journal of Algebra 373 (2013), 65-119 .

Berkovich spaces and tubular descent                                                        PDF (261 KB)
 joint work with O. Ben-Bassat, Adv. in Math. 234 (2013), 217-238.

Introduction to Berkovich analytic spaces                                                  PDF (495 KB)
first chapter in Lecture Notes in Mathematics 2119, 3-66.

Morphisms of Berkovich curves and the different function                      PDF (652KB)
joint work with A. Cohen and D. Trushin,
Adv.Math. . 303 (2016), 800-858.

Metrization of differential pluriforms on Berkovich analytic spaces       PDF (821KB)
Nonarchimedean and Tropical Geometry, Simons Symposia,
Springer, 2016, 195–285.

Ferrand's pushouts of algebraic spaces                                                        PDF (318 KB)
joint work with I. Tyomkin,
European J. of Math. 2 (2016), 960-983.

Prufer algebraic spaces                                                                                  PDF (385 KB)
joint work with I. Tyomkin,
Math. Z. 285 (2017), 1283-1318.

Torifications of diagonalizable group actions on toroidal schemes           PDF (644 KB)
 joint work with D. Abramovich,
Journal of Algebra 472  (2017), 279-338 .

Tame distillation and desingularization by p-alterations                          PDF (345KB)
Ann. of  Math. 186  (2017), 97-126.

Metric uniformization of morphisms between Berkovich curves             PDF (384KB)
Adv. Math. 317  (2017), 438-472.

Wild coverings of Berkovich curves                                                           PDF (149 KB)
Publications Mathématiques de Besançon 2017, 127–135.

Altered local uniformization of Berkovich spaces                                     PDF (230 KB)
Isr. J. of Math. 221 (2017), 585–603.

Endomorphisms of power series fields and residue fields
of Fargues-Fontaine curves                                                                           PDF (129 KB)
joint work with K. Kedlaya, Proceedings of AMS 146 (2018), 489–495.

Luna's fundamental lemma for diagonalizable groups                              PDF (523 KB)
joint work with D. Abramovich, Alg. Geom. 5  (2018), 77-113.

On relative birational geometry and Nagata's,
 compactification for algebraic spaces                                                         PDF (392 KB)
joint work with I. Tyomkin, 2018 (2018), 3342–3387.

Functorial desingularization over Q:
boundaries and the embedded case                                                             PDF (389 KB)
Isr. J. of Math. 224 (2018), 455–504.